MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12.5F X 90CM TRIP LMN CVC CATH; LT SILICONE CVC

MEDICAL COMPONENTS, INC. 12.5F X 90CM TRIP LMN CVC CATH; LT SILICONE CVC
Model Number MR28011231
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was observed that the catheter was leaking.When evaluated by the doctor, rupture of the lumen was evidenced.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for the lot number provided.The device history record review established the device was manufactured within specification and customer requirements.There were no deviations or process changes in the manufacturing and/or materials for this part number.All inspections and sequence of operations were properly followed and documented.A 100% leak test is performed during inspection of this device.This test is capable of detecting lumen holes/tears in the lumen that could lead to a malfunction.Without an evaluation of the actual device involved a root cause could not be determined.

Brand Name
12.5F X 90CM TRIP LMN CVC CATH
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15275795
Report Number2518902-2022-00050
Device Sequence Number6956055
Product Code LJS
UDI-Device Identifier00884908084320
UDI-Public884908084320
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/16/2022
Device Model NumberMR28011231
Device Catalogue NumberMR28011231
Device Lot NumberMLAX210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown